Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 26, Number 1

All articles in this issue are freely accessible.

The geometry of the disk complex
Howard Masur and Saul Schleimer.
J. Amer. Math. Soc. 26 (2013), 1-62
Abstract, references and article information
Full-text PDF Free Access
Pointwise $C^{2,\alpha }$ estimates at the boundary for the Monge-Ampère equation
O. Savin.
J. Amer. Math. Soc. 26 (2013), 63-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commutators on $L_p$, $1\leq p <\infty$
Detelin Dosev, William B. Johnson and Gideon Schechtman.
J. Amer. Math. Soc. 26 (2013), 101-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Smoothness of the truncated display functor
Eike Lau.
J. Amer. Math. Soc. 26 (2013), 129-165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global rigidity of higher rank Anosov actions on tori and nilmanifolds
David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis.
J. Amer. Math. Soc. 26 (2013), 167-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Modularity lifting in parallel weight one
Payman L Kassaei.
J. Amer. Math. Soc. 26 (2013), 199-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups
Peter Scholze.
J. Amer. Math. Soc. 26 (2013), 227-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the cohomology of compact unitary group Shimura varieties at ramified split places
Peter Scholze and Sug Woo Shin.
J. Amer. Math. Soc. 26 (2013), 261-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions